# SDR AALA20030841

- Difficulty date: August 4, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG280D80
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FIRST OFFICERS AIRSPEED PEGGED AND ALTIMETER WENT TO 10000 ERRONIOUS SPEED INFORMATION.  AIRCRAFT RETURNED MCO AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
